MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BIOSTOP G INSERTER T-HANDLE; MISCELLANEOUS JOINT INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US BIOSTOP G INSERTER T-HANDLE; MISCELLANEOUS JOINT INSTRUMENTS : INSERTION DEVICES
Model Number 5463-60-500
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Upon the use of the t handle from the biostop instruments, the threaded screw on tip that engages with the trial, cross threaded together.This happened after trailing was done, there was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: update 12-aug-2020: the investigation was re-opened upon the receipt of the product.Examination of the returned device could not confirm the reported event.No evidence was found indicating product error was a contributing factor.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was not returned for examination and the photographs returned did not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BIOSTOP G INSERTER T-HANDLE
Common Device Name
MISCELLANEOUS JOINT INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9996104
Report Number1818910-2020-11277
Device Sequence Number3700439
Product Code JDK
UDI-Device Identifier10603295174721
UDI-Public10603295174721
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5463-60-500
Device Catalogue Number546360500
Device Lot NumberSO2006373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2020
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer04/30/2020
07/10/2020
08/01/2020
08/13/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date05/06/2020
07/12/2020
08/12/2020
08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1